# SDR DALA2022110507170

- Difficulty date: November 4, 2022
- Submitted: November 5, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 48,413 hours, 22,799 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 6819 -IFSD/DIV/SMKE- AIRCRAFT DIVERTED INTO ABQ DUE TO #2 ENGINE LOSS OF OIL QUANTITY, PRESSURE, SMOKE IN CABIN AND ENGINE SHUTDOWN PER QRH. CORRECTIVE ACTION: FOUND OIL AT 2.5 BLEED PORT, METAL IN TAIL PIPE AND METAL ON ALL MCD'S. REPLACED #2 ENGINE. C/W NO GO ODI PROCEDURES. R/R RECIRCULATION FILTERS AND C/W OIL CONTAMINATION REMOVAL.
